# SDR ASAA2017070821314

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,297 hours, 9,673 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HF ANNUNCIATED FAIL.  ACFT GROUNDED.  CYCLED THE CIRCUIT BREAKER  & ADJ HF SENSE, NR 1 & 2 HF OPERATES NORMALLY IAW FIM 23-11 TASK 806. GROUND VERIFICATION SUCCESSFUL.
